JIPM (Jurnal Ilmiah Pendidikan Matematika)

Jurnal Ilmiah Pendidikan Matematika (JIPM) is a semiannual journal, published on March and September. JIPM published by Universitas PGRI Madiun. JIPM provides a forum for lecturers, academicians, researchers, practitioners, and students to deliver and share knowledge in the form of empirical and theoretical research articles. The journal invites professionals in study of Mathematics Education.

ISSN : 2301-7929 (print)

ISSN : 2502-1745 (online)

Template JIPM on March 2016 until March 2017 can be downloaded here. JIPM fixed the template for Vol 6 No 1 (September 2017) and beyond, it can be downloaded here.

Journal Homepage Image





Standard: JIPM Call for Papers

Posted: 2017-03-31 More...
More Announcements...

Vol 6, No 1 (2017)

Cover Page